MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. PROXIMATE*RL TITANIUM 30MM; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. PROXIMATE*RL TITANIUM 30MM; STAPLE, IMPLANTABLE
Catalog Number TL30
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch # p5635t.Device evaluation: the analysis results showed that the tl30 device arrived with no apparent damaged and with a reload loaded in the device.The reload was received partially loaded with only 2 staples present.The device was tested for functionality with a test reload and it fired and formed all the staples as intended.The device fired without any difficulties and the staples were noted to have a proper b-formation.It should be noted that when manipulating the device only the closing trigger should be grasp until ready to fire the device.Do not grasp the firing trigger before the device is to be fired.If the firing trigger is manipulated it could cause the staples to deploy partially or completely resulting in malformed staples and a premature lockout situation.For further details please refer to the instruction for use.The batch history record was reviewed and no defects, ncr¿s or protocols related to the complaint, were found during the manufacturing process.
 
Event or Problem Description
It was reported that during a retosigmoidectomy procedure, during handling of the stapler, there was extrusion and release of the clamps before the drive, method by which we requested new stapler in order to finish the procedure.There were no patient consequences reported.

Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key7776597
Report Number3005075853-2018-12039
Device Sequence Number2447333
Product Code GDW
UDI-Device Identifier20705036013164
UDI-Public20705036013164
Combination Product (Y/N)N
PMA/510(K) Number
K020779
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2022
Device Catalogue NumberTL30
Device Lot NumberP4RV25
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/16/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/16/2018
Initial Report FDA Received Date08/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1